# SDR FDEA201809252709

- Difficulty date: September 25, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 88,611 hours, 37,586 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB0813
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING, TOP SKIN HAS CORROSION OUT OF LIMITS BETWEEN  STR. -10 AND 11 XTA. XROS 346 REMOVED CORROSION PER SRM 57-10-00 FIG 61 VOL 1 AND EA# 8-5710-T0342487
